# SDR CALA2025102010291

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 71,083 hours, 31,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REQUIRES TO PERFORM CABIN EMERGENCY LIGHT CHECK PER TASK CARD 18-3351-1-0003 ON SC. PERFORMED CABIN EMERGENCY LIGHT CHECK PER TASK CARD 18-3351-1-0003 ON SC.
